# SDR SWAA2022050490256

- Difficulty date: March 31, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED AT BS 727E AFT CARGO COMPARTMENT 2022-168643 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 500D; SN:N500X12101V022240; DUE DATE:27-JAN-23;[02] FAULT RESOLVED IN FAULT TTG8Q00BLSRQ;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED: FAULT RESOLVED IN FAULT TTG8Q00BLSRQ .
